MAUDE Adverse Event Report: ARTHREX, INC. COMPR FT SCRW,3.5 MINI, 36MM; SCREW, FIXATION, BONE

ARTHREX, INC. COMPR FT SCRW,3.5 MINI, 36MM; SCREW, FIXATION, BONE
Model Number COMPR FT SCRW,3.5 MINI, 36MM
Health Effect - Clinical Codes Pain (1994); Device Embedded In Tissue or Plaque (3165)
Date of Event 01/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
Female patient (unknown age) had a lapidus bunion procedure on her right foot on (b)(6) 2019.She complained of pain and an x-ray showed that the ar-8730-36h screw had broken.There was a second surgery done on (b)(6) 2020 and a partial of the broken screw was removed from the patient.There is a fragment remaining in the middle of the bone intermediate cuneiform.Also removed was the plate ar-8941, screws ar-8935l-16 x2, ar-8935l-18 x1 and ar-8940-22 x1.Nothing else was implanted after the plate and screws were removed.Caller was unaware of any post-op non-compliance.

Brand Name
COMPR FT SCRW,3.5 MINI, 36MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9695037
Report Number1220246-2020-01652
Device Sequence Number16749773
Product Code HWC
UDI-Device Identifier00888867303300
UDI-Public00888867303300
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCOMPR FT SCRW,3.5 MINI, 36MM
Device Catalogue NumberAR-8730-36H
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2020
Initial Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;